Grid approximation of boundary value problems for singularly perturbed quasilinear elliptic equations in the case of limit equations that are degenerate on the boundary
Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1244-1258
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1994_30_7_a18,
author = {G. I. Shishkin},
title = {Grid approximation of boundary value problems for singularly perturbed quasilinear elliptic equations in the case of limit equations that are degenerate on the boundary},
journal = {Differencialʹnye uravneni\^a},
pages = {1244--1258},
year = {1994},
volume = {30},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1994_30_7_a18/}
}
TY - JOUR AU - G. I. Shishkin TI - Grid approximation of boundary value problems for singularly perturbed quasilinear elliptic equations in the case of limit equations that are degenerate on the boundary JO - Differencialʹnye uravneniâ PY - 1994 SP - 1244 EP - 1258 VL - 30 IS - 7 UR - http://geodesic.mathdoc.fr/item/DE_1994_30_7_a18/ LA - ru ID - DE_1994_30_7_a18 ER -
%0 Journal Article %A G. I. Shishkin %T Grid approximation of boundary value problems for singularly perturbed quasilinear elliptic equations in the case of limit equations that are degenerate on the boundary %J Differencialʹnye uravneniâ %D 1994 %P 1244-1258 %V 30 %N 7 %U http://geodesic.mathdoc.fr/item/DE_1994_30_7_a18/ %G ru %F DE_1994_30_7_a18
G. I. Shishkin. Grid approximation of boundary value problems for singularly perturbed quasilinear elliptic equations in the case of limit equations that are degenerate on the boundary. Differencialʹnye uravneniâ, Tome 30 (1994) no. 7, pp. 1244-1258. http://geodesic.mathdoc.fr/item/DE_1994_30_7_a18/